MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL (SINGAPORE) SYR 10ML LL W/NDL ECLIPSE 22X1-1/2 RB; HYPODERMIC SINGLE LUMEN NEEDLE

BECTON DICKINSON MEDICAL (SINGAPORE) SYR 10ML LL W/NDL ECLIPSE 22X1-1/2 RB; HYPODERMIC SINGLE LUMEN NEEDLE
Catalog Number 305786
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/03/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A device evaluation and/or device history review is anticipated, but is not complete.Upon completion, a supplemental report will be filed.
 
Event or Problem Description
It was reported that syr 10ml ll w/ndl eclipse 22x1-1/2 rb stopper disconnected from the plunger.The following information was provided by the initial reporter: disconnect between stopper and plunger.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H6: investigation summary: one photo and one sample were received by our quality team for evaluation.From the photo, the plunger is observed to be separated from the stopper.The sample was subjected to visual inspection and the team observed that the stopper is touching the barrel roof and the plunger is separated from the stopper.No short molding was observed, and no abnormalities were observed on the stopper.A manual simulation to observe any poor assembly for the stopper and plunger was conducted and no poor assembly was observed.A manual simulation to observed if a stopper poor assembly could result in detachment was conducted and no detachment between the stopper and plunger was observed.A review of the internal manufacturing device records and raw material history files for the reported lot numbers was performed and no recorded quality problems or rejections to this incident were found.The syringe assembly process was reviewed.Based on the returned sample evaluation, the stopper was found to be touching the roof and the plunger was separated from the barrel.In the case of separation was due to stopper poor assembly to the plunger, it will be auto rejected by the vision system.In addition, the manual simulations did not show poor assembly or and no detachment was observed during withdrawal.After the vision system, the assembled parts proceed to the leak test station, and in the case of the stopper touching the roof and plunger detaches, the part would fail the leak test and be auto rejected.Based on the quality team's investigation, the root cause of this incident cannot be determined.H3 other text : see h10.

Brand Name
SYR 10ML LL W/NDL ECLIPSE 22X1-1/2 RB
Common Device Name
HYPODERMIC SINGLE LUMEN NEEDLE
Manufacturer (Section D)
BECTON DICKINSON MEDICAL (SINGAPORE)
30 tuas avenue 2
singapore
MDR Report Key11586623
Report Number8041187-2021-00224
Device Sequence Number2955940
Product Code FMI
UDI-Device Identifier00382903057863
UDI-Public00382903057863
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K980987
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source foreign,other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/27/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date11/30/2025
Device Catalogue Number305786
Device Lot Number0329105
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/11/2021
Initial Date Received by Manufacturer 03/03/2021
Supplement Date Received by Manufacturer05/27/2021
Initial Report FDA Received Date03/29/2021
Supplement Report FDA Received Date06/11/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1